Linear bounds for levels of stable rationality

Fedor Bogomolov, Christian Böhning, Hans Christian Graf von Bothmer

Research output: Contribution to journalArticlepeer-review

Abstract

Let G be one of the groups SL n(ℂ), Sp 2n(ℂ), SO m(ℂ), O m(ℂ), or G 2. For a generically free G-representation V, we say that N is a level of stable rationality for V/G if V/G × ℙ N is rational. In this paper we improve known bounds for the levels of stable rationality for the quotients V/G. In particular, their growth as functions of the rank of the group is linear for G being one of the classical groups.

Original languageEnglish (US)
Pages (from-to)466-520
Number of pages55
JournalCentral European Journal of Mathematics
Volume10
Issue number2
DOIs
StatePublished - Apr 2012

Keywords

  • Linear group quotients
  • Rationality
  • Stable rationality

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Linear bounds for levels of stable rationality'. Together they form a unique fingerprint.

Cite this